Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 62, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Nov 3, 2011, 12:19 AM CDT. It took effect at Nov 3, 2011, 1:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2011, 12:19 AM CDT (05:19 UTC)
- In effect from
- Nov 3, 2011, 1:00 PM CDT
- Expired
- Nov 3, 2011, 9:40 PM CDT
- In force
- 9 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
055 WHUS74 KBRO 030519 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1219 AM CDT THU NOV 3 2011 ...GALE FORCE GUSTS THURSDAY BEHIND STRONG COLD FRONT... .A STRONG COLD FRONT WILL RACE SOUTH ACROSS THE LOWER TEXAS COAST BETWEEN 3 AM AND DAWN...BRINGING A PERIOD OF VERY STRONG NORTH WINDS AND HIGH SEAS DURING THE DAY. FREQUENT GALE FORCE GUSTS APPEAR LIKELY ON THE GULF WATERS FOR SEVERAL HOURS THURSDAY BETWEEN FRONTAL PASSAGE AROUND DAWN THROUGH NOON. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR THE LAGUNA MADRE. GMZ150-155-170-175-031200- /O.CON.KBRO.SC.Y.0061.111103T0900Z-111103T1200Z/ /O.EXT.KBRO.GL.W.0005.111103T1200Z-111103T1800Z/ /O.NEW.KBRO.SC.Y.0062.111103T1800Z-111104T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1219 AM CDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT THIS MORNING... ...GALE WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. THE GALE WARNING IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT THIS MORNING. * WINDS: SUDDEN GUSTY NORTH WINDS WITH A COLD FRONT INCREASING TO 20 TO 25 KNOTS BEFORE DAWN THURSDAY THEN TO 30 KNOTS WITH GUSTS TO 35 TO 40 KNOTS THROUGH NOON. * SEAS: WAVE HEIGHTS BUILDING RAPIDLY TO SEVEN FEET OR ABOVE FROM FRONTAL PASSAGE THURSDAY MORNING TO NOON THURSDAY THEN BUILDING TO BETWEEN 6 AND 10 FEET THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED OR FREQUENT WIND GUSTS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-031200- /O.EXT.KBRO.SC.Y.0061.111103T0900Z-111103T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1219 AM CDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM EARLY THIS MORNING TO 4 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 AM EARLY THIS MORNING TO 4 PM CDT THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS 20 TO 30 KNOTS AND ROUGH TO VERY ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
3 follow-up statements
120 WHUS74 KBRO 030912 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 412 AM CDT THU NOV 3 2011 ...GALE FORCE GUSTS THURSDAY BEHIND STRONG COLD FRONT... .A STRONG COLD FRONT WILL RACE SOUTH ACROSS THE LOWER TEXAS COAST NOW THROUGH DAWN...BRINGING A PERIOD OF VERY STRONG NORTH WINDS AND HIGH SEAS DURING THE DAY. FREQUENT GALE FORCE GUSTS APPEAR LIKELY ON THE GULF WATERS FOR SEVERAL HOURS THURSDAY BETWEEN FRONTAL PASSAGE THROUGH 1 PM. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR THE LAGUNA MADRE. GMZ150-155-170-175-031800- /O.CAN.KBRO.SC.Y.0061.000000T0000Z-111103T1200Z/ /O.EXT.KBRO.GL.W.0005.111103T0912Z-111103T1800Z/ /O.CON.KBRO.SC.Y.0062.111103T1800Z-111104T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 412 AM CDT THU NOV 3 2011 ...GALE WARNING NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... A GALE WARNING IS NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. * WINDS: SUDDEN GUSTY NORTH WINDS AT 30 KNOTS WITH GUSTS TO 35 TO 40 KNOTS THROUGH 1 PM. * SEAS: WAVE HEIGHTS BUILDING RAPIDLY TO SEVEN FEET OR ABOVE FROM FRONTAL PASSAGE THURSDAY MORNING TO NOON THURSDAY THEN BUILDING TO BETWEEN 6 AND 10 FEET THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED OR FREQUENT WIND GUSTS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-031800- /O.CON.KBRO.SC.Y.0061.000000T0000Z-111103T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 412 AM CDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS 20 TO 30 KNOTS AND ROUGH TO VERY ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
274 WHUS74 KBRO 031856 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 156 PM CDT THU NOV 3 2011 ...WINDS WILL CONTINUE TO DECREASE THIS AFTERNOON THROUGH THIS EVENING WITH SEAS REMAINING HIGH FOR ADVISORIES TO CONTINUE THROUGH TONIGHT... .THE COLD FRONT THAT MOVE THROUGH THE AREA THIS MORNING IS WELL SOUTH OF THE MARINE AREA THIS AFTERNOON. WINDS ARE SLOWLY DIMINISHING BEHIND THE FRONT. HOWEVER SEAS OF 10 TO 11 FEET ARE CURRENTLY BEING OBSERVED OVER THE COASTAL WATERS AND EXPECTED TO SLOWLY DECREASE OVERNIGHT. GMZ170-175-040300- /O.EXT.KBRO.SC.Y.0062.000000T0000Z-111104T1200Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 156 PM CDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS: NORTH WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS IS EXPECTED THROUGH 7 AM FRIDAY. * SEAS: WAVE HEIGHTS OF 6 TO 10 FEET THIS AFTERNOON WILL SLOWLY SUBSIDE TO 6 TO 7 FEET EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-040300- /O.EXT.KBRO.SC.Y.0062.000000T0000Z-111104T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 156 PM CDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT FRIDAY. * WINDS: NORTH WINDS AT 20 KNOTS WITH GUSTS TO 25 KNOTS IS EXPECTED THROUGH 1 AM FRIDAY. * SEAS: WAVE HEIGHTS OF 6 TO 10 FEET THIS AFTERNOON WILL SLOWLY SUBSIDE TO 6 TO 7 FEET EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-032100- /O.CON.KBRO.SC.Y.0061.000000T0000Z-111103T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 156 PM CDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS 20 TO 30 KNOTS AND ROUGH TO VERY ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
918 WHUS74 KBRO 040240 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 940 PM CDT THU NOV 3 2011 ...WINDS AND SEAS HAVE DIMINISHED BELOW ADVISORY CONDITIONS... .WINDS HAVE LOWERED BELOW 20 KNOTS EARLIER THIS EVENING...WHILE SEAS HAVE FALLEN TO 5 TO 6 FEET ACROSS THE GULF WATERS. THUS THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. GMZ170-175-040345- /O.CAN.KBRO.SC.Y.0062.000000T0000Z-111104T1200Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 940 PM CDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS WILL REMAIN 15 TO 20 KNOTS OVERNIGHT...WHILE SEAS SLOWLY DIMINISH FROM 6 FEET LOCALLY. $$ GMZ150-155-040345- /O.CAN.KBRO.SC.Y.0062.000000T0000Z-111104T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 940 PM CDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE FALLEN TO AROUND 15 KNOTS WHILE SEAS HAVE DECREASED TO 5 TO 6 FEET FOR THE NEARSHORE WATERS. THUS THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 2, 6:34 PM CDT, 5 hours 45 minutes earlier.
Area forecast discussion, Nov 2, 6:34 PM CDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
634 PM CDT WED NOV 2 2011
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...COLD FRONT BEARING DOWN OF SOUTH TEXAS MOVING THROUGH
THE HILL COUNTRY ATTM. TIMING OF THE FRONT SWEEPS THROUGH THE
VALLEY BETWEEN 4 AND 6AM. WINDS WILL RUN 15G25KTS AT
PASSAGE...THEN WILL INCREASE JUST AFTER SUNRISE WHEN MIXING PULLS
EVEN STRONGER WINDS DOWN FROM JUST OFF THE SFC. EXPECT 20G30 AT
TIMES THROUGH AT LEAST NOON TOMORROW. MASSIVE DUST CLOUD BEING
KICKED UP NOTED ON VISIBLE SATELLITE IMAGERY IN THE SOUTH PLAINS
AND PERMIAN BASIN. SOME OF THIS DUST WILL FOLLOW BEHIND TH FRONT
AND INTO THE REGION TOMORROW. SOME VIS RESTRICTIONS EXPECTED FOR
BLDU...MORE DENSE THE FURTHER WEST.
&&
.PREV DISCUSSION... /ISSUED 232 PM CDT WED NOV 2 2011/
SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...CLOUDS WILL BE ON
THE INCREASE TONIGHT AS A STRONG COLD FRONT APPROACHES THE RIO
GRANDE VALLEY. THE FRONT IS EXPECTED PUSH THROUGH THE AREA BETWEEN
MIDNIGHT AND 4 AM THURSDAY MORNING AND THROUGH BROWNSVILLE BY 6
AM. SCATTERED SHOWERS ARE POSSIBLE AHEAD OF THE FRONT BUT THE BEST
CHANCES OF RAIN WILL BE OVER THE NORTHEAST...WHERE THE BEST UPPER
FORCING IS LOCATED...AND LESSER CHANCE OVER THE SOUTHWEST OF THE
AREA. BREEZY NORTH WINDS AND MOSTLY CLOUDY SKIES ARE EXPECTED
THROUGH THURSDAY AFTERNOON BEFORE CLOUDS THIN AND WINDS DROP OFF.
TEMPERATURES TONIGHT WILL FALL INTO THE MID TO LOWER 60S THEN
REMAIN STEADY UNTIL THE FRONT PASSES. THE TEMPERATURES ARE
EXPECTED TO BRIEFLY FALL INTO THE MID 50S OVER THE NORTH AND UPPER
50S TO NEAR BROWNSVILLE AROUND 7AM. HIGHS ON THURSDAY ARE EXPECTED
TO REMAIN IN THE 60S.
LONG TERM /FRIDAY THROUGH WEDNESDAY/...A WARMING TREND FOLLOWED BY
ANOTHER POSSIBLE COLD FRONT BY THE MIDDLE OF NEXT WEEK ARE THE
HIGHLIGHTS IN THE LONG TERM FORECAST. ON FRIDAY...SURFACE HIGH
WILL BEGIN TO SHIFT TO THE EAST...WITH ONSHORE FLOW RETURNING.
TEMPERATURES WILL BEGIN THEIR SLOW UPWARD TREND...REMAINING BELOW
NORMAL ON FRIDAY...GENERALLY IN THE MID TO UPPER 70S. SATURDAY
THROUGH THE EARLY PART OF NEXT WEEK...HIGH TEMPERATURES WILL WARM
INTO THE 80S...WITH A FEW 90S POSSIBLE ACROSS THE WESTERN CWA
EARLY NEXT WEEK. AS MOISTURE BEGINS TO INCREASE...A FEW STREAMER
SHOWERS WILL BE POSSIBLE ACROSS THE COASTAL WATERS AND
ZONES...ESPECIALLY DURING THE EARLY MORNING HOURS. FOR NOW...HAVE
LEFT OUT A MENTION OF POPS ACROSS THESE AREAS...BUT THESE MAY NEED
TO BE INCREASED IF CONFIDENCE INCREASES IN THE POSSIBILITY OF
STEAMERS SHOWERS. BOTH 12Z GFS AND 00Z ECMWF ARE SHOWING THE NEXT
POTENT UPPER LEVEL SHORTWAVE TROUGH TRACKING ACROSS THE ROCKIES
AND INTO THE SOUTHERN PLAINS ON TUESDAY AND WEDNESDAY. THE
AFOREMENTIONED TROUGH WILL DRIVE A COLD FRONT INTO THE AREA LATE
TUESDAY OR EARLY WEDNESDAY. FOR NOW...HAVE INSERTED SLIGHT CHANCE
POPS FOR DAY 7...WITH WINDS SHIFTING TO THE NORTH BEHIND THE
FRONT. RAIN CHANCES MAY NEED TO BE INCREASED IN THE FUTURE...ONCE
BETTER CONFIDENCE IS REACHED ON THE TIMING AND STRENGTH OF THE
FRONT.
MARINE...MODERATE AND GUSTY SOUTHEAST WINDS WITH SEAS AROUND 4 FEET
EXPECTED THIS EVENING. WINDS ARE EXPECTED TO BRIEFLY DECREASE LATE
TONIGHT AHEAD OF A STRONG COLD FRONT. THE FRONT WILL MOVE SOUTH OVER
THE MARINE AREA BETWEEN ABOUT 3 AM AND 6 AM. STRONG NORTH WINDS ARE
EXPECTED TO DEVELOP AFTER SUNRISE AND SEAS WILL QUICKLY BUILD BEHIND
THE FRONT. SMALL CRAFT ADVISORY CONDITIONS WILL WORSEN QUICKLY OVER
THE GULF AS FREQUENT GALE FORCE GUSTS DEVELOP IN THE FEW HOURS
IMMEDIATELY BEHIND THE FRONT. SEAS WILL BUILD TO ABOVE SEVEN FEET
DURING THE MORNING...FURTHER INCREASING TO BETWEEN 6 AND 9 FEET
OFFSHORE LATER IN THE DAY. ISOLATED TO SCATTERED SHOWERS WILL END
QUICKLY BEHIND THE FRONT.
FRIDAY THROUGH MONDAY...LIGHT TO MODERATE NORTHEAST WINDS ACROSS
THE COASTAL WATERS FRIDAY WILL QUICKLY VEER TO THE SOUTHEAST
SATURDAY AS THE SURFACE RIDGE ACROSS THE NORTHWEST GULF OF MEXICO MOVES
EASTWARD. WINDS ARE EXPECTED TO INCREASE THROUGH THE REST OF THE
WEEKEND INTO EARLY NEXT WEEK AS THE PRESSURE GRADIENT INCREASES
ACROSS THE WESTERN GULF. SMALL CRAFT ADVISORIES MAY BE NEEDED FOR
THE OFFSHORE WATERS SUNDAY AND MONDAY AS A RESULT.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 4 AM TO 1 PM CDT THURSDAY FOR GMZ130-
132-135.
SMALL CRAFT ADVISORY FROM 4 AM TO 7 AM CDT THURSDAY FOR GMZ150-
155-170-175.
GALE WARNING FROM 7 AM TO 4 PM CDT THURSDAY FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
64Hazardous weather outlook, Nov 2, 3:05 PM CDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 305 PM CDT WED NOV 2 2011 TXZ248>257-032015- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 305 PM CDT WED NOV 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK FOR RIP CURRENTS AT AREA BEACHES TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE WILL BE A HIGH RISK FOR RIP CURRENTS ON THURSDAY IN THE WAKE OF A COLD FRONT. THE RIP CURRENT RISK WILL REMAIN ELEVATED FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-032015- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 305 PM CDT WED NOV 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SMALL CRAFT ADVISORY GOES INTO EFFECT LATE TONIGHT OF THE COLD FRONT ARRIVING FROM THE NORTH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A GALE WARNING IS IN EFFECT FOR THE GULF WATERS THURSDAY FOR NORTH WINDS BRINGING EXPECTED FREQUENT GUSTS ABOVE 34 KNOTS THOUGH EARLY AFTERNOON. A SMALL CRAFT ADVISORY IS IN EFFECT THURSDAY FOR THE LAGUNA MADRE FOR WINDS OF 25 TO 30 KNOTS. SMALL CRAFT ADVISORIES WILL FOLLOW THE GALE WARNING FOR THE GULF WATERS THROUGH THURSDAY NIGHT AS SEAS REMAIN AGITATED WELL ABOVE 7 FEET INTO EARLY FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.